# SDR DALA2015061203769

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER SKIN ON RT WING SLAT  XOS=240.081.  CRACK WAS FOUND .312 IN LENGTH IAW NDT SPM 06-10-01.001. DOUBLER REPAIR AND FILLER WERE FABRICATED IAW SRM 57-01,FIG 5, SHEET  2.  REPAIR TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21. REPAIR INSTALLED IAW SRM 51-30-8.
